# SDR YENA2024122301575

- Difficulty date: December 18, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 61,128 hours, 21,500 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT# 2933, MCO-SJU. 'FUME DIRTY SOCK SMELL FOUND IN CABIN BEFORE FLIGHT; COMPLIED WITH INFORMATION  NOTICE 2017-T015 SECTION B2 IDENTIFIED ODOR. DECONTAMINATION LEVEL B ACCOMPLISHED PER TSM 05-50-00-810-831-A. REF LOGPAGE 4073850 ITEM 1 AND 2. LOGPAGE 4073849 ITEM 2 FOR CORRECTION ACTION.'
